# SDR REXA2022082100680

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 20,313 hours, 16,335 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035116005
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FUSELAGE SKIN IS CORRODED UNDER AFT CARGO DOOR PROTECTOR PLATE BETWEEN F.S. 1031 TO F.S. 1051. REMOVED CORROSION IN FUSELAGE SKIN UNDER AFT CARGO DOOR PROTECTOR PLATE, STRG 19L BETWEEN FS. 1031.0 TO FS. 1051.0, IAW CRJ900 SRM 51-21-06-001-001-A01. ORIGINAL THICKNESS IS 0.150"" WITH A 0.009"" MATERIAL LOSS AND A REMAINING THICKNESS IS 0.141"" ON FUSELAGE SKIN, MAX DEPTH ALLOWED IS 0.025"" FOUND TO BE WITHIN LIMITS IAW CRJ900 SRM 53-61-01-101-002-A02. "
